A note on boundedness properties of Wright's generalized hypergeometric functions
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 83-95.
@article{AMBP_1997__4_2_83_0,
     author = {R.K. Raina and T.S. Nahar},
     title = {A note on boundedness properties of {Wright's} generalized hypergeometric functions},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {83--95},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0896.33002},
     mrnumber = {1600064},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_83_0/}
}
TY  - JOUR
AU  - R.K. Raina
AU  - T.S. Nahar
TI  - A note on boundedness properties of Wright's generalized hypergeometric functions
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 83
EP  - 95
VL  - 4
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_83_0/
UR  - https://zbmath.org/?q=an%3A0896.33002
UR  - https://www.ams.org/mathscinet-getitem?mr=1600064
LA  - en
ID  - AMBP_1997__4_2_83_0
ER  - 
%0 Journal Article
%A R.K. Raina
%A T.S. Nahar
%T A note on boundedness properties of Wright's generalized hypergeometric functions
%J Annales mathématiques Blaise Pascal
%D 1997
%P 83-95
%V 4
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1997__4_2_83_0
R.K. Raina; T.S. Nahar. A note on boundedness properties of Wright's generalized hypergeometric functions. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 83-95. https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_83_0/

[1] S.D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446. | MR | Zbl

[2] S.D. Bernardi, The radius of univalance of certain analytic functions, Proc. Amer. Math Soc. 24(1970), 312-318. | MR | Zbl

[3] M. Jhaangiri and E.M. Silvia, Some inequalities involving generalized hypergeometric functions, "Univalant Functions, Fractional and Their Applications". (H.M. Srivastava and S. Owa), Halsted Prss (Ellis Horwood, Limited, Chichester), Wiley, New York/ Chichester/ Brisbane/ Toronto/1989. | MR | Zbl

[4] I.B. Jung, Y.C. Kim, and H.M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176(1993), 138-147. | MR | Zbl

[5] T.H. Macgregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104(1962), 523-537. | MR | Zbl

[6] H.M. Srivastava and H.L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood, Limited, Chichester), 1984. | MR | Zbl

[7] H.M. Srivastava and S. Owa, Some applications of the generalized hypergemetric function involving certain subclasses of analytic functions, Publ. Math. Debrecen 34(1987), 299-306. | MR | Zbl

[8] J. Stankiewiez and J. Waniurski, Some classes of functions subordinate to linear transformation and their applications, Ann. Univ. Mariae Curie - Sklodowska Sect. A 27 (1974), 85-93. | MR | Zbl